# SDR FDEA201402120301

- Difficulty date: February 12, 2014
- Submitted: April 3, 2014
- Operation: Air carrier
- Aircraft: N794FD
- Make and model: Boeing 757222
- Aircraft serial: 26701
- Aircraft time: 67,032 hours, 23,649 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Part number: 148N31388000
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE, APU AIR INLET DOOR CUT OUT INNER STRAP FOUND CORRODED AT BS 1825, STRINGER 3 - 6R.  AFTER APU AIR INLET DOOR HOUSING REMOVED.  CORROSION REMOVED AND FOUND OUT OF LIMITS IAW SRM 53-80-15 TABLE 101 AD 1 REV 111 & REPAIRED IAW SRM 53-80-15 REPAIR 1 DETAIL II FIG 202REV 111    REPAIR CLASSIFIED AS MAJOR.
